# SDR AALA20170207021

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 66,628 hours, 8,515 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CEILING EMERGENCY LIGHTS AT ROWS 36H, 39H, AND 42H ARE INOPERATIVE. SECURED LOOSE CONNECTOR TO POWER SUPPLY M33409 IAW WDM 33-51-54. OPERATIONAL CHECK GOOD.
